Hormones are chemicals that are produced by the endocrine glands of the body, and they regulate most of the bodily functions. Hormonal imbalance results when the hormone levels in the blood become too much or too little. The symptoms caused by such hormonal imbalance are unexplained weight gain, excessive sweating, sleep disturbances, skin rashes, dry skin, depression, headaches, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have irregular periods suddenly. My periods will always be regular. The bleeding happened only for two days, the first and last day of the previous month's periods. I had only spotting in the in-between days. And I did not get my periods for this month. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. Since you are in childbearing age with history of missed menstrual period, the most common causes could be pregnancy if you were sexually active and had unprotected intercourse, secondly hypothalamic-pituitary-ovarian dysfunction (hormo... Read Full »
Query: Hi doctor,I had a Mirena IUD inserted before 18 months. I used to spot for a day or so in every few months. But, for the last two weeks, I have been spotting every day. Is this normal? Read Full »
Answer: Hi, Welcome to icliniq.com. It is one of the complications of LNG-IUD (Levonorgestrel-releasing intrauterine device) or Mirena. The Levonorgestrel being released by the IUD makes the inner lining of the uterus or the endometrium so thin that it will just give way. Let me give you a few facts. By ... Read Full »
Query: Hi doctor, I have a hormonal imbalance. My LH hormone remains high. How to reduce it? Read Full »
Answer: Hi, Welcome to icliniq.com. LH (luteinizing hormone) is a hormone that is released by the pituitary gland. Normally, their level remains low before ovulation and they get raised suddenly causing ovulation. It also helps in releasing testosterone. It results in causing acne, facial hair, and im... Read Full »
Query: Hi doctor, I am a 19 year old girl. I had unprotected sex. My last periods was before two months and still I have not got any. Is there a chance of pregnancy? I have had i-pill twice last year in a gap of 6 months. My periods are sometimes a day or two late. But, I am really worried as I really cann... Read Full »
Answer: Hi, Welcome to icliniq.com. I totally understand your situation. Handling an unwanted pregnancy can be very stressful. As you had unprotected intercourse within the safe time of your cycle, it is very unlikely that you might be pregnant. If you still have a doubt then get a home pregnancy test k... Read Full »
Query: Hi doctor,I have severe menorrhagia for the past 18 months, were two of my periods have lasted 48 to 50 days of bleeding. I visited the GP countless times, who tried changing my prescription of contraceptives, put me on Norethisterone, had scans done and blood tests. I changed from Levlen to Diane, ... Read Full »
Answer: Hi, Welcome to icliniq.com. The most probable cause of your excessive bleeding, which is also prolonged, is due to dysfunctional uterine bleeding due to hormonal imbalance. Due to that, the bleeding continues for a long time and can only be controlled by medicines. Apart from that, you are also ... Read Full »
Query: Hi doctor, My mother is a 49-year-old female. She feels tired and weary of getting more blood loss during periods, and there has been more pain in the last two days. This year, it is the third time of getting more frequent blood during the periods. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. As per your description, these symptoms could be due to hormonal imbalance, as your mother is in the perimenopausal stage. Get your pelvic ultrasound to see the endometrial thickness and get D and C (Dil... Read Full »
Query: Hello doctor, I am a bit concerned about some discharge I am having recently. I first had a bloody or mucus discharge five days after ovulation, and now after two days. I have very dull cramps in my right lower abdomen and once again the same discharge, twice this evening. I only sometimes have a ... Read Full »
Answer: Hello, Welcome back to icliniq.com. I fully understand your concern and will surely help you. Firstly, I request you to adopt some other method of birth control as the natural method is not a very reliable method of birth control. Even the precum has a certain sperm quantity, which can lead to pr... Read Full »
Query: Hi doctor, I used to have a regular menstrual cycle. But since the last four months, I noticed spotting mixed with watery mucus in the mid of the cycle. I was put on birth control pills a year back, but I still got pregnant and had a miscarriage six months back. After two months of my miscarriage, I... Read Full »
Answer: Hi, Welcome to icliniq.com. After going through your reports (attachment removed to protect patient identity), I feel your weight is the biggest issue here. Try to reduce your weight by avoiding junk food, red meat, etc. Try having a high-fiber and protein-rich diet and doing regular exerci... Read Full »
Query: Hi doctor, I am a 19-year-old female. I am concerned about the hair growing around my nipples. I have hair growth on the abdomen and dark hair growth around the belly button. I also have a few stray hairs growing on the neck and chest. I keep on plucking it to avoid having it. I have hair growth on... Read Full »
Answer: Hi, Welcome to icliniq.com. Hairs on the body of females occur in relation to many disorders. In 2 to 4% of cases, it occurs normally and it does not occur in relation to anything. Mostly, it is caused due to PCOS (polycystic ovarian syndrome). As your periods are normal without having pain during... Read Full »
Query: Hi doctor, Initially, I noticed a lump in my outer labia or labia majora. After a month, it grows like a small ball, and I felt hard to walk. Before a while, it accidentally bursts out, and some dripped from it. Since then, I do not have a regular period. What to do? Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. You have two problems, and they are the lump in labia and irregular periods. Your expected weight for height of 121.92 cm is 22 kg to 26 kg. So, the common cause for both the problem is obesity. Your lump is most probably a sebaceous cyst. It is a gland in the layers... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher